ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

On nonlinear problems for functional differential equation

A. S. Larionov1, P. M. Simonov2

AnnotationGiven the approval of the solvability of nonlinear problems for first order differential equation with retarded argument. The statements are derived from the monotone iterative technique.
KeywordsIsotonic and antitonic operators, upper and lower solutions, the operator of internal superposition, a problem of Cauchy -- Nicoletti, a model of Mackey -- Glass

1Docent of the Department of Mathematics, Bratsk State University, Bratsk,

2Professor of the Department of Information Systems and Mathematical Methods in Economics, Perm State National Research University, Perm,

Citation: A. S. Larionov, P. M. Simonov, "[On nonlinear problems for functional differential equation]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,17:1 (2015) 82–88 (In Russian)